# SDR SIMA200521615

- Difficulty date: August 3, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fr 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN JUST AFT OF FRAME 11 AND BETWEEN STRINGERS 20L AND 21L WAS FOUND TO BE DENTED.  REMOVED THE DAMAGED SKIN BY MAKING A CUT OUT.  FABRICATED A REPAIR DOUBLER AND FILLER.  REPAIR DONE IAW EMB SRM, SRM 145 1142 REV 30, CHAPTERS 53-10-01.  (M)
